Hi all, I'm new to the lupus board but am very active on the one for Crohns. I have been having symptoms that so far my doctors have not been able to explain although lupus and several other autoimmune diseases were mentioned as possiblities. I have crohns and am on remicade and 6mp for it. I also had a PE last year and take blood thinners. I have been getting terrible body and joint aches everywhere. They are worse when I'm on biologics but each dose temporarily takes them away for about
4 weeks. There is no sign of active crohns or that my body is rejecting the meds. I also have sharp pains in my shoulder blade every morning, unrelated to how I slept that goes around to my chest and hurts more when I take a deep breath. It reminds me of the PE I had but it is not. about
the same week the body aches start to appear I get one or more migraines with aura that distort my vision. Once the migraine is passed I continue to have a vague distortion in my vision that's hard to describe but feels like my eyes want to cross or that I can't focus them properly until I get the next dose of remicade 4 weeks later. Sometimes I get multiple migraines during that time. I occasionally have stiffness in my joints. The body aches tend to be worse in the heat. I feel like my body is turning painfully to stone if I put the heat on in the car or if I am out in the sun, but I also have raynauds so it's hard to stay comfortable. My rheumy gave me plaquenil and so far it has helped the body aches and heat sensitivity considerably. The nurse called the other day to let me know most of my bloodwork was fine but that the compliment levels were a bit low and the doctor would discuss this at my follow up next month. I'm so confused as to why this is happening but can not function when it gets bad and I hate having my sight affected. I had to stop humira because they were concerned about
drug induced lupus then but they could find no solid evidence of it other than the nerve pains, stiffness, restless leg syndrome along with a bunch of other things that started out of no where. I really don't want to loose another med that is helping me .Does any of this sound at all like what some of you go through? Thank you in advance for any replies!
Post Edited (Labradorite) : 1/13/2017 1:50:01 PM (GMT-7)